MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-409
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: triathlon symmetric x3 patella; cat# 5550-g-339; lot# 1nrv.Triathlon ps fem component, cemented; cat# 5515-f-501; lot# urrha.Triathlon prim tib baseplate - cemented; cat# 5520-b-400; lot# uwdya.Simplex p speedset full dose 1 pack; cat#6192-1-001; lot# djw024 (qty 1 of 2).Simplex p speedset full dose 1 pack; cat# 6192-1-001; lot# djw024 (qty 2 of 2).It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to painful failed left total knee arthroplasty.
 
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to painful failed left total knee arthroplasty.Update from med review: (b)(6) 2017 op report: "revision left tka - femoral and tibial components' for "painful, failed left tka with inadequate fixation of tibial component." ".Tibial and femoral components removed with osteotome - revised to cemented, modular revision components.Uncomplicated surgery - patella not mentioned.".
 
Additional Manufacturer Narrative
Reported event: an event regarding revision due to pain involving a triathlon insert was reported.The event was not confirmed.Method & results: - device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.- clinician review: the available medical records were provided to the consulting clinician for a review which noted that, " pi - which represents a female patient, dob (b)(6) 1961 whose date of implantation is listed as (b)(6) 2016 and explantation 10/25/17.The event description states: ".Through.Attorney.Revised due to painful, failed left tka." (b)(6) 2016 op report: "left knee arthroplasty" for "left knee djd" cemented components - uncomplicated surgery.2017 op report: "revision left tka - femoral and tibial components for "painful, failed left tka with inadequate fixation of tibial component." ".Tibial and femoral components removed with osteotome - revised to cemented, modular revision components.Uncomplicated surgery - patella not mentioned.10/25/ 2016 implant labels: triathlon ps tka, symmetric patellar component, simplex p speedset cement.No clinical or pmh, no patient demographics, no imaging studies, no examination of explanted components.Based upon the information available for review, neither confirmation of the event description nor preparation of a medical report is possible for this case.- device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.- complaint history review: there has been no other similar event for the reported lot.Conclusion: the available medical records were provided to the consulting clinician for a review which noted that, no clinical or pmh, no patient demographics, no imaging studies, no examination of explanted components.Based upon the information available for review, neither confirmation of the event description nor preparation of a medical report is possible for this case.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10841560
Report Number0002249697-2020-02456
Device Sequence Number4135395
Product Code MBH
UDI-Device Identifier07613327050707
UDI-Public07613327050707
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number5532-G-409
Device Catalogue Number5532-G-409
Device Lot NumberMLH245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date11/15/2020
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR